# SDR DL72S991039

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 32EN614
- Condition: Dirty
- Location: Stab Trim
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING POWER UP AND TAKEOFF WAS ABORTED AT 10 KTS.  WARNING HORN ITEMS CYCLED AND SOUNDED AGAIN ON SECOND ATTEMPT.  FOUND UPPER STAB TRIM SWITCH STICKING.  CLEANED AND LUBED SWITCH.  TAKEOFF WARNING TEST NORMAL.
